# SDR USAA2014021700008

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 61,835 hours, 40,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT OVERWING SIGN BROKEN.  R & R EMERGENCY EXIT LIGHT ASSEMBLY, CHECKED GOOD.
